# SDR HEEA0014521

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 214175251103
- Condition: Intermittent
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR INTERMITTENT.
